# SDR CALA2012012000037

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 11,641 hours, 4,031 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8243921003
- Part serial: 2008057464
- Condition: Inoperative
- Location: E&E Bay
- Part time: 11,627 hours, 4,027 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AUTO PRESS FAILED.  PRESSURE CONTROL WINDOWS HAD FAILED TO SWITCH TO ALTN MODE.  DID AIR RETURN IN MANUAL MODE.  T/S SYS PER TASK 21-31-00-810-803 FIM MANUAL.  FOUND FAULT IN NR 1 AND NR 2 PRESSURE CONTROLLERS CODE 57 (CONTROL PANEL FAIL).  REMOVED AND REPLACED OVERHEAD CONT PANEL MODULE PER AMM 21-31-02 AND PERFORMED TEST TASK GRND & MANUAL TESTS.  OP'S NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1462217  SN OFF 07464 PANEL, PRESS, C  OFF 29-2131-9-0006 7464 ON 29-2131-9-0006 0176.
